# SDR AALA201705249040

- Difficulty date: May 3, 2017
- Submitted: May 25, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53471087203
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT GALLEY CONNECTING SECTION FITTING AT FRAME 68,  STRINGER 23L.   REPLACED CONNECTING SECTION IAW SRM  51-72-11 AND DRAWING E53474250.
